Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Limits of $H^k,p$-splines


Authors: C. K. Chui, P. W. Smith and J. D. Ward
Journal: Bull. Amer. Math. Soc. 81 (1975), 563-565
MSC (1970): Primary 41A15; Secondary 46B10
DOI: https://doi.org/10.1090/S0002-9904-1975-13738-4
MathSciNet review: 0433083
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. K. Chui and P. W. Smith, On H, SIAM J. Numer. Anal. 11(1974), 554-558. MR 375733
  • 2. C. de Boor, On "best" interpolation, J. Appróximatiom Theory (to appear).
  • 3. J. Favard, Sur l'interpolation, J. Math. Pures Appl. (9) 19 (1940), 281-306. MR 3, 114. MR 5187
  • 4. S. D. Fisher and J. W. Jerome, Spline solutions to L1-extremal problems in one and several variables, J. Approximation Theory (to appear).
  • 5. M. Golomb, H, J. Approximation Theory 5 (1972), 238-275. MR 336161
  • 6. J. W. Jerome and L. L. Schumaker, Characterizations of functions with higher order derivatives in L, Trans. Amer. Math. Soc. 143 (1969), 363-371. MR 41 #8600. MR 264001
  • 7. O. L. Mangasarian and L. L. Schumaker, Splines via optimal control, Approximations with Special Emphasis on Spline Functions (Proc. Sympos. Univ. of Wisconsin, Madison, Wis., 1969), Academic Press, New York, 1969, pp. 119-156. MR 41 #4073. MR 259435
  • 8. P. W. Smith, W, Dissertation, Purdue University, June 1972.
  • 9. P. W. Smith, H (R)- and W (R)-splines, Trans. Amer. Math. Soc. 192 (1974), 275-284. MR 367538

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A15, 46B10

Retrieve articles in all journals with MSC (1970): 41A15, 46B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13738-4

American Mathematical Society